# SDR AALA20090317TUL01

- Difficulty date: January 6, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 67,122 hours, 35,547 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 59395631
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 SLAT OUTBOARD ATTACH RIB CRACKED.  REPLACED CRACKED RIB PER ESO 80117.
